I was diagnosed with hypothyroidism in 2008, it took forever to get my dosage right. I visibly have no symptoms. The worst symptom I had/have is depression; I did gain weight, I just didn't know at the time because it was only 10lbs and did realize I had gained until I lost it from the Synthroid.
This year it's been feeling like something is off and so I went to the doctor and he put me from 75mcg to 88mcg, but now I feel again that it's not enough.
-I'm tired all the time -my mood changed all the time it's affecting my relationship -at the beginning of the year I was full on into exercising and within the last 3 months it's diminished - lost interest in sex -I've gained almost 10lbs in 2 months.
This time is a bit more serious, but when my blood test results come back they say normal and so I'm stuck feeling horrible. I do have a question that I've asked my doctor and he answered no. Would birth control affect my medication? I take Alesse and every time I end my period my symptoms seem worse, to the point that I've contemplated breaking up a 2 year relationship and quitting my job.
I made a doctor's appointment for next week and I'm bringing in a list of my symptoms this time!
Does your medication bottle say Synthroid 88mcg tab and underneath it Levothryoxine sodium tab 88mcg? I'm almost positive they used to only say Levothyroxine.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.